Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Elevated heart enzymes, heart palpitations since onset of grave's disease. History of thyroidectomy. Advice?

I m a 34 year old women and my heart enzymes are elevated. I had a thyroidectomy 4 years ago from Cancer . I am 6 and weigh 200lbs. I ve had heart palpitations since I developed Graves disease 10 years ago, and still have them since my thyroid was removed. I ve been told my my Endocronoligist that heart palpitations are okay. They don t feel okay to me though.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Dear patient,

It is not normal to have elevated enzymes in a young person such as yourself. Further investigation is needed, in the form of a stress test, a Holter monitoring (to try to correlate with your palpitations) and then decide further after that. Even young patients may need an angiogram to look at the arteries of the heart directly.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor